Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

OutKlast

Member
  • Total Reviews

    0
  • Content Count

    47
  • Joined

  • Last visited

Community Reputation

0 Neutral

About OutKlast

  • Rank
    Junior Member
  1. You have some issues big guy. All she said was that she agreed with me. And to answer your question yes I have blackheads, yes I have been on accutane, yes I had blackheads disappear on there own, yes from taking accutane. Yes I have squeezed and damaged some pores. In addition while on accutane I gave myself a nice scar over my right eye (from popping a small zit) that is still bright and vibrant approx. 7 months post tane in addition to somewhere around 20 light scars on my arms, several more
  2. I woulden't recommend doing anything. Accutane at least for me cleared the blackheads and shrunk the pores on its own. And it made my skin so sensitive that squeezing or extracting would be a great way to scare yourself or at least damage the skin for quite a long time.
  3. Accutane is pretty much the end all of acne medications. It's pricey, dangerous and pretty much a last resort. That being said I've been through a full course of accutane and I hope I never have to do it again.
  4. I don't know what you're trying to say and I'm not entirely positive you're even speaking english. Perhaps this is some dialect I am unfamiliar with that comes from some remote region of Western Europe.
  5. I use(d) this stuff, neutrogena pore unclogging scrub and St. Ives Apricot acne scrub. None clogged my pores or caused an outbreak. But none of them really did much to clear blackheads either. I still do them as it seems to help me keep a nice even complextion. The St. Ives has really small grit to it almost like sand. It seems to exfoliate better at the price of more irritation. Neutrogena puts some kind of menthol or whatever in it to make it feel really cold and it smells nice. I use one of t
  6. I've had this as well. I believe the blackheads cause this because when I was on Accutane and the blackheads left my nose was very well toned but recently as the blackheads have continued to increase on my nose the redness is also returning. But I think rough treatment like trying to extract blackheads makes it far worse. Sucks working retail ignorant old people would also ask me "Do you have a cold?" or ask if I have hayfever. I have very light skin a real fair complextion so its very obvious.
  7. Went to see the Dermatologist and she suggested there microdermabrasion to clear my nose of blackheads (the only place I get them). I was on Accutane ended around Feb of this year and Accutane completely cleared me of Acne, blackheads and oily skin. But within a month or so of ending my blackheads had returned to there former glory and my skin is still kind of oily though I don't think as bad as before. I've been on differin at night and cleocin (sp?) during the day since coming off Accutane so
  8. Well I've been off Accutane for about 2 months now. I haven't had any new cysts I occasionally and rather randomly get a very small whitehead here or there that goes away in a day or two. I am a little dissapointed that my blackheads and greasy face has pretty much returned. I've slowly watched my face go from dry with no blackheads to greasy in the same old areas and more and more and growing blackheads everyday. The derm put me on Differin for at night and Cleo something for during the day whi
  9. I had a rash similar to what you showed on your blog. I put aquaphor on it and and made sure my hands were regularly mosturized but it kind of just went away by itself too I think after a few weeks.
  10. 1. 5 months treatment July-Dec 2. I notice that I am not as dry as I was on Accutune but not quite greasy... I still put lotion on every morning. 3. It wasnt long maybe 2 weeks after I stopped... my hands took awhile to heal... That sounds good my nose and the area around there like under the eyes and stuff used to be real greasy for me and I'd wipe at it. But the accutane dryness is a little much to deal with. Thats what I was hoping for kind of a natural balance again.
  11. Mixed emotions on the end of my Accutane adventure. Deep fear that my acne will return but at the same time happy to get rid of the joint pains and endurance issues I've encountered. I can't really tell if my mood in the last few months has been affected by accutane much at first I noticed it now not so much maybe I countered it? My skin looks good has been clear since month 2 or so except for 1 small cyst (which I think aquaphor caused, after month 3 or so anytime I put aquaphor somewhere I'
  12. This is my last week of tane so I've got a few questions, the first for anyone post or current: [1] If you could tell me how long of a course you are on (5month, 6month etc) and just a general mark of severity like (Low, average, severe acne). I only ask because I was only put on a 5 month course I thought 6 months was the standard and I don't want to do a second course. <For post-accutane> [2] Does the greaseyness return? [3] How long before your skin stopped being so dry and
  13. Week 22: Last week Last week of Accutane.
  14. Week 21: Yea so I forgot to update oops. Skin looks pretty decent but I got a really small mark and minor sort of cyst thing maybe. I think its stress-acne or something but it pretty much went away. Not to bad life goes on. Oh I wanted to ask, what amount of time are you guys/gals supposed to be on Accutane? They put me on a 5mo. course I thought a 6mo. was typical. I'm just afraid I'll have to go on a second course.
  15. Week 18: That cyst is still healing man your skin heals slow on accutane. I'm also sick and have been since sunday (7 days now). I feel wiped accutane already kind of took away some of my energy and endurance combined with a cold/flu I feel wiped. I might need to go to the doctor too but I wonder what they could do for me since I coulden't go on antibiotics due to the tane.
×